Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/16210
Title: Positive decaying solutions to BVPs with mean curvature operator
Authors: Došlá, Zuzana
Marini, Mauro
Matucci, Serena
Keywords: Second order nonlinear differential equationEuclidean mean curvature operatorMinkowski mean curvature operatorRadial solutionPrincipal solutionDisconjugacy
Issue Date: 2017
Publisher: EUT Edizioni Università di Trieste
Source: Z. Došlá, M. Marini, S. Matucci, "Positive decaying solutions to BVPs with mean curvature operator", in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics", 49 (2017), Trieste, EUT Edizioni Università di Trieste, 2017, pp. 147-164
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Part of: 49 (2017)
Abstract: A boundary value problem on the whole half-closed interval [1,∞) , associated to diff erential equations with the Euclidean mean curvature operator or with the Minkowski mean curvature operator is here considered. By using a new approach, based on a linearization device and some properties of principal solutions of certain disconjugate second-order linear equations, the existence of global positive decaying solutions is examined.
URI: http://hdl.handle.net/10077/16210
ISSN: 0049-4704
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.49 (2017)

Files in This Item:
File Description SizeFormat 
10_RIMUT_DoslaetAl.pdf302.82 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

23
checked on Feb 18, 2018

Download(s)

5
checked on Feb 18, 2018

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons